# SDR CALA0300697

- Difficulty date: November 20, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- Aircraft time: 53,397 hours, 25,691 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STA 110 BULKHEAD BEAM WEB CORRODED AT MAIN BATTERY GROUND STUD HOLE.  THE BEAM WEB WAS REPAIRED IAW ECRA 5310-04387.
